# SDR AALA20110919NRT01

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 39,557 hours, 5,203 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSP - INFLIGHT NRT-ORD.  CREW REPORTED FIRST CLASS WARMING OVENS TOO HOT CAUSING ELECTRICAL SMELL.  EMERGENCY DECLARED FLIGHT DIVERTED MSP LANDED WITHOUT INCIDENT.  FOUND COMPARTMENT 1 WARMING OVEN ABOVE NORMAL HEAT TEMPERATURE BUT NO ELECTRICAL OR OTHER ODORS DETECTED.  DEFERRED WARMING OVEN 1 IN FC DEACTIVATED PER NEF 25-33A.  REPLACED FIRST CLASS NUMBER 1 WARMING OVEN AT ORD ON 09/19/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
